Numerical Study of Inverse Source Problem for Internal Degen…

Emerging


3
Citations
47
Refs
2020
Year
Search Works
Work Details
  • DOI 10.1142/s0219876220500322
  • OpenAlex ID W3033390959
  • Type Article
  • Language EN
  • Published 04 Jun 2020
  • Volume 18 (01)
  • Pages 2050032
  • Source International Journal of Computational M…
  • Publisher World Scientific
  • FWCI 0.62
  • Countries 2
  • Institutions 5
  • Added 12 Jun 2020
  • Updated 16 Oct 2026
MENU
0

Numerical Study of Inverse Source Problem for Internal Degenerate Parabolic Equation

Article 2020 EN

This paper is devoted to numerical analysis of an inverse source problem in a degenerate parabolic equation. The aims of this work are to show the well-posedness of the discrete inverse problem and its convergence to the continuous one. For this, we reformulate first the encountered inverse problem to a regularized optimal control one. Then, we approximate our optimal control problem by finite ele…

3

Citations

47

References

5

Authors

0.62

FWCI

Citations by Year
Last 3 years
Topics
Keywords
Authors & Affiliations
5 authors
#AuthorInstitutionsORCID
1 Mohamed Alahyane University of Sharjah (AE)
2 Idriss Boutaayamou Université Ibn Zohr (MA)
3 Abderrazak Chrifi Cadi Ayyad University (MA)
4 Younes Echarroudi Cadi Ayyad University (MA)
5 Y. Ouakrim Corresponding École Normale Supérieure de Fè… (MA) Sidi Mohamed Ben Abdellah Univ… (MA)

Data: OpenAlex